Hmmm....everyone responds differently to these multivitamin mixes. Are these multivitamins for increasing energy or does it have energy enhancing herbs like guarana seed? But at any rate, if you have not been taking anything new recently accept these multivitamins and you notice that your anxiety is greatly increased, then i would recommend that you stop taking these vitamin supplements. Without seeing the ingredients i can't really suggest any culprits that would have caused this anxiety. There are many other multivitamin/mineral supplements that you might want to try if this particular one is having negative side effects. Maybe try a heart health multivitamin-these should be free from pro-anxiety products as these tend to increase heart rate and blood pressure.
There are a LOT of ingredients lol
I just took a picture of them because I'm too lazy to list them out :)
Would you mind taking a look...? I won't take any today and see how I feel. Thanks so much
only tannin and caffein colud be recognized as anxyogenics in your product (source is green tea extract).
i personally do not belive that they can act anxyogenic in such small amount, specially becouse i have experienced same problem as you with various multi vitamin tabs in the past.
NOW FOODS ADAM (containing various herb extracts from wich panax ginseng is most sospicious) tablets made me anxyious but the most interesting part has to come yet ...
just like taking ADAM i become anxyious with TWINLAB's DUALTABS (containing no herbal extracts with drugs but only vitamins and minerals).
both products are made from well known manufacturers.
i have blood glucose slightly elevated when I take multivitamins too (from 5,8 to 6,3) and when i don't it's ideal (from 4,9 to 5,5).
it could be hypervitaminosis, hypersensitivity to someting or poisoning with contaminants in my case.
most of vitamins are synthetic and not natural so i'm going to try all natural multivitamins made from organic food sources but i am a little sceptic.
do not forget about herbal extracts that contain natural drugs sometimes as powerfull as synthetic ones and not completely without side effects.
Sorry but I could not make out any of the ingredients. Pic was too small and when enlarged was just plain blurry.
I am wondering if it has Iodine in it? Reason I ask that is that if you take too much you can end up with hyperthyroid symptoms. I am on the Thyroid Forum on MedHelp.
You can get anxiety quite badly when hyperthyroid.
By the way, just because a vitamin appears to be healthy does not automatically mean you need it. If you are eating healthy and making sure you do not eat the same things day after day after day, then you may well actually be overdosing! There are limits on what we should be taking in daily, and if you say have potassium in the tablet, and you eat bananas, you are actually in effect over medicating.
Hope that helps!